# SDR SWAA096576

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 36,939 hours, 21,527 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 11A24012
- Condition: Cracked
- Location: Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING TANK FITTING CRACKED AT BS 540, RBL 15.  REMOVED AND REPLACED FITTING PER SRM.
